# SDR HEEA086572

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,264 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143902240B
- Part serial: 0339496
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS LOSES RAIM. SHOP REPAIR.
